I use Corel Painter 2019 with Huion H1060P+Tilt on windows 7 computer
and sometimes when I'm tapping with a pen few times my brush and color change to that i used before.
It's buging me,i can't paint because it's keep changing .If someone could help me I realy appreciate that.
P.S Sorry for grammar :)
To my knowledge, that is not a known or common issue so more information would be needed for us to be able to help you.
For example: Which brush are you using? Some brushes have 'color variability' that intentionally create some randomness in the color. This can be removed if you don't like it.
What is the color changing to? Maybe some screenshots could show us what is happening...
It doesn't matter what brush i use.When i use only one color and brush from beginning of opening corel it's ok but when i add color or other brush tool it's then keeps changing betwen two brushes and colors that i recently used.I can't capture this on screenshot. Maybe on recording screen but i don't have softwer for this
Hmm...do you have extensive customizations? Custom brushes? Have you made significant changes to your user interface layout? If not I'd say try holding shift at launch and 'restore all settings to factory defaults'. Let us know if that works, it will be interesting to see if the issue goes away.
I even try to reinstall few times
Note that re-installing does not clear customizations (unless you choose that checkbox), so if you haven't performed the step of holding shift at startup, it's definitely worth giving it a try.
Is there any other clues as to what is changing? For example, is the color wheel shifting between "Main and Additional Color"? That's the two little swatches near the color wheel. The shortcut to change this is "Shift+S". Or are the colors turning to a greenish-blue? If so Painter is going into "Clone Color" mode (Ctrl+Shift+Y). In order to change colors, Painter must be receiving a command from somewhere...either from the hardware or keyboard or something....
Again just shooting in the dark here as I've not heard of this kind of issue before...hoping something helps...